Moderate deviations for martingales and mixing random processes
Fu-Qing Gao
Stochastic Processes and their Applications, 1996, vol. 61, issue 2, 263-275
Abstract:
We obtain a moderately large deviation theorem for martingales. Then this result is applied to prove that the empirical measures of a stationary [empty set][combining character]-mixing sequence of random variables satisfy moderately large deviation principle when [Sigma]+[infinity]n=1 [empty set][combining character](n)
Keywords: Large; deviations; Moderate; deviations; Martingale; Mixing; processes; Markov; processes (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(95)00078-X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:61:y:1996:i:2:p:263-275
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().